eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Janumet cause Blood triglycerides increased (High Blood Cholesterol)?

Summary: Blood triglycerides increased is found among people who take Janumet, especially for people who are female, 60+ old, have been taking the drug for 6 - 12 months, also take medication Crestor, and have Diabetes.

We study 3,187 people who have side effects while taking Janumet from FDA and social media. Among them, 37 have Blood triglycerides increased. Find out below who they are, when they have Blood triglycerides increased and more.

You are not alone: join a mobile support group for people who take Janumet and have Blood triglycerides increased >>>

 

 

 

 

Janumet

Janumet has active ingredients of metformin hydrochloride; sitagliptin phosphate. It is often used in diabetes. (latest outcomes from 3,399 Janumet users)

Blood triglycerides increased

Blood triglycerides increased has been reported by people with high blood cholesterol, osteoporosis, high blood pressure, depression, osteopenia. (latest reports from 171,786 Blood triglycerides increased patients)

On Mar, 5, 2015: 3,187 people reported to have side effects when taking Janumet. Among them, 37 people (1.16%) have Blood Triglycerides Increased.

Trend of Blood triglycerides increased in Janumet reports

Time on Janumet when people have Blood triglycerides increased * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Blood triglycerides increased20.00%20.00%40.00%0.00%20.00%0.00%0.00%

Gender of people who have Blood triglycerides increased when taking Janumet * :

FemaleMale
Blood triglycerides increased57.89%42.11%

Age of people who have Blood triglycerides increased when taking Janumet * :

0-12-910-1920-2930-3940-4950-5960+
Blood triglycerides increased0.00%0.00%0.00%0.00%3.45%6.90%34.48%55.17%

Severity of Blood triglycerides increased when taking Janumet ** :

leastmoderateseveremost severe
Blood triglycerides increased0.00%50.00%50.00%0.00%

How people recovered from Blood triglycerides increased ** :

while on the drugafter off the drugnot yet
Blood triglycerides increased0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Diabetes mellitus (14 people, 37.84%)
  2. Hypertension (11 people, 29.73%)
  3. Type 2 diabetes mellitus (9 people, 24.32%)
  4. Fibromyalgia (6 people, 16.22%)
  5. Blood cholesterol increased (5 people, 13.51%)

Top co-used drugs for these people * :

  1. Crestor (11 people, 29.73%)
  2. Simvastatin (8 people, 21.62%)
  3. Lyrica (8 people, 21.62%)
  4. Januvia (8 people, 21.62%)
  5. Allopurinol (7 people, 18.92%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Blood Triglycerides Increased while taking Janumet?

You are not alone! Join a mobile support group:
- support group for people who take Janumet and have Blood Triglycerides Increased
- support group for people who take Janumet
- support group for people who have Blood Triglycerides Increased

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Janumet, Blood triglycerides increased

You may be interested at these reviews (Write a review):

  • Pravastsin sodium 40 mg
    Began pravastatin 2 days ago...my. blood pressure spiked.
    Due to this rx
  • High cholesterol since on losartan and clonidine
    I found studies done ( via online reputable journals of medicine) that cholesterol was found to increase with the use of Losartan. Imagine that! The Dr was amazed since my healthy diet has not been changed for years. No statins for me!
  • Terrible excessive sweating from hydrochlorothiazide
    I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
  • Lump in throat, swallowing problems, reflux (1 response)
    After 3 months, my total cholesterol went way down, but developed terrible throat problems. Like an ever-present lump that made it difficult to swallow. At night, discomfort with acid going up and down my throat all night, making it hard to sleep and breathe. Stopped taking Simvastatin on my own (doctor said it was not the cause) and within 3-4 days, the throat problems totally resolved and have not come back. Also had many leg-cramps when using it.
  • Allergic reaction to lipitor
    Took 10mg of Atorvastatin for 3 days to reduce choldesterol LDL below 100. I felt peculiar from the first day, however by the 3rd dosage day I came home from work in a state of extreme pain in my hands and limbs. This rather quickly became systemic and I was unable to get out of bed. I was beyond exhausted. I had taken Crestor sucessfully for almost 3 months after a stent procedure but because of insurance issues was switched to this cholesterol medicatyion. My wife contatced the on call cardiologist who expressed concern and discontined the medication. The following morning my hands were swollen and so was my throat and tongue...I was lucky it did not become more severe. I also developed a rash on my hands and arms and legs and torso which was itchy. This was cleary an allergic reaction. After speaking with my cardiologist and the Cardiac nurse that works with him it is apparent that I had a realtively serious reaction. It has taken me more than a week to feel semi normal.

More reviews for: Janumet, Blood triglycerides increased

Comments from related studies:

  • From this study (3 years ago):

  • Scott on Apr, 18, 2012:

    I was prescribed Janumet (500mg) after a single A1C result of 7.1%. Two tables per day. This resulted in subsequent A1C readings of 5.7-5.8. However, after 6 months my Total Cholesterol had jumped from 179 to 221, and my LDL (bad) Cholesterol rose from 116 to 157. My doctor wanted to place me on cholesterol control medication, which I declined. I immediately stopped taking the Janumet because it was the only change that I'd made as a concession to my alleged diabetes diagnosis. After 3 months of not taking Janumet, my Total Cholesterol has dropped to 193 (back in healthy range <200) and my LDL Cholesterol has dropped to 124. So, YES, Janumet can quickly cause an unhealthy rise in LDL Cholesterol, which may return to normal without intervention (as in my case) by ceasing to take Janumet. Obviously, you should consult with your physician regarding any change in your medications. Simply reducing the dosage might result in eliminating this side-effect, while still providing the desired benefits of Janumet. My A1C results were stable at 5.7-5.8 while taking the medication, so does what it's supposed to do quite well.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.